Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What could be the reason of having transparent semen ?

I have masturbated so long last night and a transparent with some whitish semen came out... I mean you can see the border of the white and transparent semen.... When i woke up, i that my penis skin was swollen on the right side... i took in ANTI HISTAMINE thinking that it is just an allergic reaction... After 3 hours, when i peed, i saw that the swelling was gone but the skin is like WASHER WOMAN s HAND if you know what i mean including the glans penis .. and now, after a day, i masturbated and i ejaculated a very sticky transparent Semen.. What does that mean?
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
every day the semen keeps changeing due to multifactorial there is no need to be panic.its quite common.if you are married and have a inferility problem you can check for semen analysis to assess sperm count.consistency keeps changeing.
Answered: Thu, 31 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor